# SDR AALA20091201NRT01

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 35,169 hours, 4,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON WALL AT FIRST CLASS CLOSET IS DAMAGED AND MISSING LENS COVER.  REPLACED LIGHT ASSEMBLY.
